# SDR SWAA2017022211936

- Difficulty date: February 14, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N270WN
- Make and model: Boeing 737705
- Aircraft serial: 29089
- Aircraft time: 44,447 hours, 32,149 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mount
- Part number: 6557463
- Condition: Broken
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE BRACKET MOUNTS BROKEN.     R & R THE MOUNTS IAW SRM.
